# SDR SIMA201807081004

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 18,589 hours, 13,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SULFUR SMELL IN CABIN AND ALSO COCKPIT BURNS THE EYES BOTH ENGINE AND PACK ON. PERFORMED GVI FWD AVIONICS AFT BAY NO FINDINGS INSPECTED CABIN AND FOUND ALL FLASHLIGHTS BURNT SMELL LIKE SULFUR. RAN APU PACKS AND BLEEDS NO SMELL NOTED CREW RAN ENGINES NO SMELLS NOTED FOUND FLASHLIGHTS TO CAUSE BURNING SMELL. REMOVED AND REPLACED FLASHLIGHT ASSYS IAW AMM 25-61-02. OPS CHECK GOOD.
